# SDR AALA202512043325

- Difficulty date: December 3, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N945AN
- Make and model: Boeing 737823
- Aircraft serial: 30085
- Aircraft time: 70,004 hours, 30,063 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN WING CENTER SECTION REAR SPAR VAPOR BARRIER UPPER ATTACH CHORD INBOARD SIDE IN LEFT HAND ECS BAY AT BS 663 BETWEEN LBL 5 AND LBL 15.. ACCOMPLISHED REPAIR PER SRM 57-10-10-2R-2 REPAIR 2.
